Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 479783, 18 pages
http://dx.doi.org/10.1155/2012/479783
Research Article

On Generalised Interval-Valued Fuzzy Soft Sets

1College of Mathematics and Econometrics, Hunan University, Changsha 410082, China
2College of Mathematics, Hunan Institute of Science and Technology, Yueyang 414006, China
3College of Computer and Communication, Hunan University, Changsha 410082, China

Received 10 August 2011; Revised 18 November 2011; Accepted 22 November 2011

Academic Editor: Jong Hae Kim

Copyright © 2012 Xiaoqiang Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. V. Gnedenko, The Theory of Probability, Chelsea, New York, NY, USA, 1962.
  2. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH
  3. Z. Pawlak, “Rough sets,” International Journal of Computer and Information Sciences, vol. 11, no. 5, pp. 341–356, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. K. T. Atanassov, “Intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 20, no. 1, pp. 87–96, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. K. Atanassov and G. Gargov, “Interval valued intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 31, no. 3, pp. 343–349, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. W. Zeng and H. Li, “Relationship between similarity measure and entropy of interval valued fuzzy sets,” Fuzzy Sets and Systems, vol. 157, no. 11, pp. 1477–1484, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. B. Gorzałczany, “A method of inference in approximate reasoning based on interval-valued fuzzy sets,” Fuzzy Sets and Systems, vol. 21, no. 1, pp. 1–17, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. D. Molodtsov, “Soft set theory—first results,” Computers & Mathematics with Applications, vol. 37, no. 4-5, pp. 19–31, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. P. K. Maji, R. Biswas, and A. R. Roy, “Soft set theory,” Computers & Mathematics with Applications, vol. 45, no. 4-5, pp. 555–562, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. I. Ali, F. Feng, X. Liu, W. K. Min, and M. Shabir, “On some new operations in soft set theory,” Computers & Mathematics with Applications, vol. 57, no. 9, pp. 1547–1553, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. I. Ali, M. Shabir, and M. Naz, “Algebraic structures of soft sets associated with new operations,” Computers & Mathematics with Applications, vol. 61, no. 9, pp. 2647–2654, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. Sezgin and A. O. Atagün, “On operations of soft sets,” Computers & Mathematics with Applications, vol. 61, no. 5, pp. 1457–1467, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. P. Majumdar and S. K. Samanta, “On soft mappings,” Computers & Mathematics with Applications, vol. 60, no. 9, pp. 2666–2672, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. K. Qin and Z. Hong, “On soft equality,” Journal of Computational and Applied Mathematics, vol. 234, no. 5, pp. 1347–1355, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. H.-L. Yang and Z.-L. Guo, “Kernels and closures of soft set relations, and soft set relation mappings,” Computers & Mathematics with Applications, vol. 61, no. 3, pp. 651–662, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. P. K. Maji, A. R. Roy, and R. Biswas, “An application of soft sets in a decision making problem,” Computers & Mathematics with Applications, vol. 44, no. 8-9, pp. 1077–1083, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. N. Çağman and S. Enginoğlu, “Soft set theory and uni-int decision making,” European Journal of Operational Research, vol. 207, no. 2, pp. 848–855, 2010. View at Publisher · View at Google Scholar
  18. N. Çağman and S. Enginoğlu, “Soft matrix theory and its decision making,” Computers & Mathematics with Applications, vol. 59, no. 10, pp. 3308–3314, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. H. Aktaş and N. Çağman, “Soft sets and soft groups,” Information Sciences, vol. 177, no. 13, pp. 2726–2735, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. A. Aygünoǧlu and H. Aygün, “Introduction to fuzzy soft groups,” Computers & Mathematics with Applications, vol. 58, no. 6, pp. 1279–1286, 2009. View at Publisher · View at Google Scholar
  21. Y. B. Jun, K. J. Lee, and A. Khan, “Soft ordered semigroups,” Mathematical Logic Quarterly, vol. 56, no. 1, pp. 42–50, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. U. Acar, F. Koyuncu, and B. Tanay, “Soft sets and soft rings,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3458–3463, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. F. Feng, Y. B. Jun, and X. Zhao, “Soft semirings,” Computers & Mathematics with Applications, vol. 56, no. 10, pp. 2621–2628, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. Y. B. Jun, “Soft BCK/BCI-algebras,” Computers & Mathematics with Applications, vol. 56, no. 5, pp. 1408–1413, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. Y. B. Jun and C. H. Park, “Applications of soft sets in ideal theory of BCK/BCI-algebras,” Information Sciences, vol. 178, no. 11, pp. 2466–2475, 2008. View at Google Scholar · View at Zentralblatt MATH
  26. Y. B. Jun, K. J. Lee, and J. Zhan, “Soft p-ideals of soft BCI-algebras,” Computers & Mathematics with Applications, vol. 58, no. 10, pp. 2060–2068, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. Y. B. Jun, K. J. Lee, and C. H. Park, “Soft set theory applied to ideals in d-algebras,” Computers & Mathematics with Applications, vol. 57, no. 3, pp. 367–378, 2009. View at Publisher · View at Google Scholar
  28. J. Zhan and Y. B. Jun, “Soft BL-algebras based on fuzzy sets,” Computers & Mathematics with Applications, vol. 59, no. 6, pp. 2037–2046, 2010. View at Publisher · View at Google Scholar
  29. P. K. Maji, R. Biswas, and A. R. Roy, “Fuzzy soft sets,” Journal of Fuzzy Mathematics, vol. 9, no. 3, pp. 589–602, 2001. View at Google Scholar · View at Zentralblatt MATH
  30. A. R. Roy and P. K. Maji, “A fuzzy soft set theoretic approach to decision making problems,” Journal of Computational and Applied Mathematics, vol. 203, no. 2, pp. 412–418, 2007. View at Publisher · View at Google Scholar
  31. X. Yang, T. Y. Lin, J. Yang, Y. Li, and D. Yu, “Combination of interval-valued fuzzy set and soft set,” Computers & Mathematics with Applications, vol. 58, no. 3, pp. 521–527, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. P. Majumdar and S. K. Samanta, “Generalised fuzzy soft sets,” Computers & Mathematics with Applications, vol. 59, no. 4, pp. 1425–1432, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. P. K. Maji, A. R. Roy, and R. Biswas, “On intuitionistic fuzzy soft sets,” Journal of Fuzzy Mathematics, vol. 12, no. 3, pp. 669–683, 2004. View at Google Scholar · View at Zentralblatt MATH
  34. W. Xu, J. Ma, S. Wang, and G. Hao, “Vague soft sets and their properties,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 787–794, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. Y. Jiang, Y. Tang, Q. Chen, H. Liu, and J. Tang, “Interval-valued intuitionistic fuzzy soft sets and their properties,” Computers & Mathematics with Applications, vol. 60, no. 3, pp. 906–918, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. S. Alkhazaleh, A. R. Salleh, and N. Hassan, “Fuzzy parameterized interval-valued fuzzy soft set,” Applied Mathematical Sciences, vol. 5, no. 65–68, pp. 3335–3346, 2011. View at Google Scholar
  37. J.-S. Mi, Y. Leung, H.-Y. Zhao, and T. Feng, “Generalized fuzzy rough sets determined by a triangular norm,” Information Sciences, vol. 178, no. 16, pp. 3203–3213, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH